# SDR IPXA2021013065092

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 10,780 hours, 1,539 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U485457113
- Condition: Punctured
- Location: Upper Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE : FOUND A DENT AND PUNCTURE DAMAGE TO THE UPPER SURFACE OF THE FLOOR PANELS.  FABRICATED REPLACEMENT FLOOR PANELS PER EO B747-5320-78606-B.
